# SDR MWEA050079

- Difficulty date: August 15, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,316 hours, 46,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056677
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK INBOARD SIDE BETWEEN STATION 1126 AND 1260 REQUIRES SPLICING DUE TO OUT OF LIMITS MATERIAL REMAINING AFTER CORROSION REMOVAL.  FABRICATED AND INSTALLED SEAT TRACK.
